Tävlingsklasser

STCC – V8 Thunder Cars – Formula Nordic

Läs mer

Program

Tidsschema Midnattssolsloppet 2020 Version 2 - 2020.08.18 Fredag 28 aug 14.00 - 14.20 V8 Thunder Cars Paytest 20 min 14.30 - 15.00 STCC Paytest 30 min 15.10 - 15.30 Formula Nordic Paytest 20 min 15.40 - 16.00 V8 Thunder Cars Paytest 20 min 16.10 - 16.40 STCC Paytest 30 min 16.50 - 17.10 Formula …

Läs mer